# SDR CA150601007

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 3,387 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2435 · Starter-Generator
- Part: Drive Assy
- Part number: 150SG1028
- Condition: Broken
- Location: Starter Gen
- Part time: 1,404 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER OPERATOR DETECTED ENGINE VIBRATION.  TROUBLESHOOTING DETERMINED THE STARTER WAS THE CAUSE.  ST/GEN RECEIVED BY O/H AMO FOR INSPECTION/REPAIRS. FOUND THE DRIVE END, ENDBELL BEARING LINER HAS BROKEN LOOSE IN ITS ENDBELL CASTING.  BEARING LINER RATTLES IN THE CASTING, LIKE A TAMBOURINE.  THERE IS A STEEL PIN IN ALL THESE ENDBELLS TO REDUCE WEAR BETWEEN THE LINER AND ENDBELL WHEN THIS FAILURE OCCURS. A SERVICE BULLETIN, SB150SG106 IN JUL 1982 WAS ISSUED FOR FIELD MODIFICATION, AND NEW PRODUCTION INCLUDES THE PIN.  THE PURPOSE WAS TO "STRENGTHEN THE BOND BETWEEN LINER AND ENDBELL."  NO OTHER DAMAGE OR OUT-OF-BALANCE PART WAS FOUND. REPAIRS BEING DONE FOR RETURN TO SERVICE.
